Monitor the health of your community here

Side Effects of Women's One a Day Multivitamin

Nutrition should always start with your diet, with nutrient supplements as a last resort. You need solid nutrition from fresh fruits and vegetables, whole grains, lean protein sources and healthy animal fats. This helps to solve issues in weight control, health, appearance and energy levels. Women’s multivitamins need to contain vitamins A, B, C and D, MayoClinic.com reports 246. Minerals include folic acid for a healthy pregnancy, calcium to prevent osteoporosis, and iron because of menstruation cycle demands, HelpGuide.org 3. Side effects may occur when taking Women’s One a Day multivitamins 6.

Is This an Emergency?

If you are experiencing serious medical symptoms, seek emergency treatment immediately.

Diarrhea

Diarrhea may occur as your body tries to adjust to a new substance in its digestive tract such as Women’s One a Day multivitamins, Drugs.com indicates 6. Your body will need a couple of days to make its adjustment. The diarrhea should go away in a couple of days. If it does continue, call a doctor.

  • Diarrhea may occur as your body tries to adjust to a new substance in its digestive tract such as Women’s One a Day multivitamins, Drugs.com indicates 6.

Constipation

The Side Effects on the Stomach of Calcium & Vitamin D

Learn More

Constipation may occur because of iron, folic acid and calcium ingredients in your multivitamin, Drugs.com indicates 125. These minerals tend to cause constipation, primarily as you acclimate to them. Your stools may become hardened and contain less fluid than normal, making it difficult to pass them. You may feel cramps from this side effect. Including more liquids in your diet along with fresh fruits and vegetables will help alleviate this side effect. OTC medications may help as well if constipation persists.

  • Constipation may occur because of iron, folic acid and calcium ingredients in your multivitamin, Drugs.com indicates 1.
  • OTC medications may help as well if constipation persists.

Stools Discoloration

Taking Women’s One a Day multivitamins may, in the early stages, produce stools that appear significantly darker than normal 6. Dark stools are a common side effect of multivitamin use, Drugs.com notes 125. Your stools may start to appear dark a few days after you start taking the multivitamin, and remain dark as long as you keep taking it 25.

Nausea

Ingredients in Women's One a Day Vitamins

Learn More

Nausea occurs as a common side effect to taking a multivitamin, Drugs.com relates 125. You may help prevent or stop this side effect by taking your multivitamin with a meal or with crackers and a drink 125. Keeping food in your stomach helps protect it against the lining becoming irritated from the multivitamin 25.

×